# SDR AALA202309220402

- Difficulty date: August 25, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N974UY
- Make and model: Airbus A320*
- Aircraft serial: 4898
- Aircraft time: 38,537 hours, 15,089 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Part number: D57585875000
- Condition: Worn
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING OUTBOARD FLAP INBOARD ATTACHMENT FITTING UPPER PLATE WORN AT RIB 1. REPLACED PLATE PER SRM 51-42-11.
